Pacific Journal of Mathematics

Double tangent ball embeddings of curves in $E^{3}$.

L. D. Loveland

Article information

Source
Pacific J. Math., Volume 104, Number 2 (1983), 391-399.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723670

Mathematical Reviews number (MathSciNet)
MR684298

Zentralblatt MATH identifier
0499.57008

Subjects
Primary: 57N12: Topology of $E^3$ and $S^3$ [See also 57M40]
Secondary: 57N45: Flatness and tameness

Citation

Loveland, L. D. Double tangent ball embeddings of curves in $E^{3}$. Pacific J. Math. 104 (1983), no. 2, 391--399. https://projecteuclid.org/euclid.pjm/1102723670


Export citation

References

  • [1] R. H. Bing, Spheres in E3, Amer. Math. Monthly,71 (1964), 353-364.
  • [2] H. G. Bothe, Differenzierhare flchen sind zahm, Math. Nachr., 43 (1970), 161-180.
  • [3] C. E. Burgess and J. W. Cannon, Embeddings of surfaces in E3, Rocky Mountain J. Math., 1 (1971), 259-344.
  • [4] R. J. Daverman and L. D. Loveland, Wildness and flatness of codimension one spheres having tangent balls, Rocky Mountain J. Math., 11 (1981), 113-121.
  • [5] R. J. Daverman and L. D. Loveland, Any 2-spherein E3 with uniform interior tangent balls is flat, Canad. J. Math., 33 (1981), 150-167.
  • [6] H. C. Griffith, Spheres uniformly wedged between balls are tame in E3, Amer. Math. Monthly, 75 (1968), 767.
  • [7] L. D. Loveland, A surface is tame if it has round tangent balls, Trans. Amer. Math. Soc, 152(1970), 389-397.
  • [8] L. D. Loveland and D. G. Wright, Codimension one spheres in Rn with double tangent balls, Topology and its Appl., 13 (1982), 311-320.
  • [9] C. A. Persinger, Subset of n-books in E3, Pacific J. Math., 18 (1966), 169-173.
  • [10] E. E. Posey, Proteus forms of wild and tame arcs, Duke Math. J., 31 (1964), 63-72.